# SDR DALA1152229018

- Difficulty date: September 3, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 47,845 hours, 34,941 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 59144191
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV IN MSP, MAINTENANCE NOTED 2.4 INCH LONG CRACK COMMON TO THE CANTED PRESSURE PANEL JAMB PAN LOCATED AT STA 69.  THE CRACK IS LOCATED IN THE LOWER RADIUS OF THE VERTICAL LEG OF THE PAN.  PERMANENT REPAIR INSTALLED PER ER/A 494540-14.
